# SDR 2008UALA04254

- Difficulty date: August 11, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 58,794 hours, 33,105 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE IS FALLING OUT.  SUSPECT SLIDE IMPROPERLY INSTALLED.  REINSTALLED SLIDE IAW MM 25-61-35 PG 201.  AC OK FOR SERVICE.
